# SDR HEEA072099

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- Aircraft time: 7,673 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101902
- Part serial: 9991
- Condition: Malfunctioned
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISPLAY FLICKERS AND MEMORY RESETS. PERFORMED PRELIMINARY INSPECTION AND COULD NOT DUPLICATE PROBLEM.  FOUND AUDIO LEVEL TO BE VERY LOW.  REPLACED R505 VOLUME CONTROL  AND CAPACITOR.  ADJUSTED C/N SQUELCH, MODULATION AND SIDETONE.  BENCH CHECK GOOD.
